Ask an expert
Question

22 Aug 2007

On clomid - please help.
Hi there, i need help
I began using clomid like the doctor said: on the 5th day of my menstual cycle. Usually i mentruate longer, but after my 2nd clomid i stopped menstruating, is that normal? Doctor said i should take half, also just want to know if half a tablet can do the same as one whole tablet.
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It isn't really a problem if you stopped your period earlier. The usual starting dose of Clomid is 50 mg.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote